# SDR YENA2020042280315

- Difficulty date: April 18, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 59,602 hours, 20,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN LOC FR 4 TO FR 5 AND 5 INCHES BELOW R/H SIDE STRINGER AT LOWER FUSELAGE; REF AEROMAN N/R 2020-100283, PERFORMED PERMANENT REPAIR IAW EC NO. A20-401-01 AND EA # 53-0291-20 PART 1 AND PART 2 AND AIRBUS RDAS 807677601003/2020, THIS IS A CATEGORY A REPAIR. EC CLASSIFIED AS MAJOR.
